| Catalog Number |
0210158000 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction event in which the device had debris in sterile package.- 1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was labeled for single-use.1 device was not reprocessed or reused.